Alert archive / Louisiana / Flash Flood Warnings in 2008
Flash Flood Warning 61, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Sep 14, 2008, 7:13 AM CDT for Sabine County, Texas; Natchitoches Parish, Sabine Parish, Louisiana. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 14, 2008, 7:13 AM CDT (12:13 UTC)
- Expired
- Sep 14, 2008, 11:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Natchitoches Parish, LA, Sabine Parish, LA, Sabine County, TX
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 0.2 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 63 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 559 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KSHV 141213
FFWSHV
LAC069-085-TXC403-141600-
/O.NEW.KSHV.FF.W.0061.080914T1213Z-080914T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
713 AM CDT SUN SEP 14 2008
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SABINE COUNTY IN EASTERN TEXAS...
NATCHITOCHES PARISH IN NORTHWEST LOUISIANA...
THIS INCLUDES THE CITY OF NATCHITOCHES...
SABINE PARISH IN NORTHWEST LOUISIANA...
* UNTIL 1100 AM CDT
* AT 707 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA. DOPPLAR RADAR
INDICATES HOURLY RAIN RATES BETWEEN TWO AND THREE INCHES PER HOUR
ASSOCIATED WITH THUNDERSTORMS EXTENDING FROM JUST WEST OF HEMPHILL
TEXAS...EAST ACROSS CENTRAL AND SOUTHERN SABINE PARISH...AS WELL AS
CENTRAL NATCHITOCHES PARISH. THESE THUNDERSTORMS CONTAINING THE HEAVY
RAIN CONTINUE TO EXPAND IN COVERAGE AND SHIFT EAST INTO NATCHITOCHES
PARISH...WITH ADDITIONAL REDEVELOPMENT OCCURRING FARTHER WEST TO NEAR
ZAVALLA TEXAS. THE HEAVY RAIN WILL FALL OVER AREAS THAT HAVE ALREADY
RECEIVED WIDESPREAD TWO TO FIVE INCH RAINFALL TOTALS SINCE
SATURDAY...WHEN HURRICANE IKE TRACKED NORTH ACROSS EAST TEXAS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ZWOLLE AND
MANY
ADDITIONAL RAINFALL AMOUNTS OF TWO TO ISOLATED AMOUNTS NEARING FIVE INCHES
ARE POSSIBLE IN THE WARNED AREA THROUGH 11 AM.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SHREVEPORT.
LAT...LON 3116 9397 3150 9397 3197 9289 3177 9297
3172 9296 3162 9288 3152 9273 3137 9290
3135 9300 3136 9338 3128 9344 3127 9352
3119 9356
$$
152 follow-up statements
000
WGUS74 KSHV 141430
FFSSHV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
930 AM CDT SUN SEP 14 2008
LAC069-085-TXC403-141600-
/O.CON.KSHV.FF.W.0061.000000T0000Z-080914T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NATCHITOCHES LA-SABINE LA-SABINE TX-
930 AM CDT SUN SEP 14 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
SABINE COUNTY...AND SABINE AND NATCHITOCHES PARISHES...
AT 918 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE HEAVY RAINFALL FROM SHOWERS AND THUNDERSTORMS REPEATEDLY
MOVING OVER AREAS THAT HAVE ALREADY RECEIVED TWO TO FIVE INCHES OF
RAIN IN THE LAST 24 HOURS. DOPPLER RADAR SHOWS RAINFALL RATES OF UP
TO AN INCH PER HOUR CONTINUE OVER PARTS OF SOUTHERN SABINE AND
NATCHITOCHES PARISHES.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ZWOLLE...NATCHITOCHES AND MANY.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT SUNDAY MORNING
FOR NORTH CENTRAL LOUISIANA.
LAT...LON 3116 9397 3150 9397 3197 9289 3177 9297
3172 9296 3162 9288 3152 9273 3137 9290
3135 9300 3136 9338 3128 9344 3127 9352
3119 9356
$$
12000
WGUS74 KSHV 141602
FFSSHV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1102 AM CDT SUN SEP 14 2008
LAC069-085-TXC403-141611-
/O.EXP.KSHV.FF.W.0061.000000T0000Z-080914T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NATCHITOCHES LA-SABINE LA-SABINE TX-
1102 AM CDT SUN SEP 14 2008
...THE FLASH FLOOD WARNING HAS EXPIRED FOR SABINE COUNTY...AND SABINE
AND NATCHITOCHES PARISHES...
SHOWERS AND THUNDERSTORMS HAVE DIMINISHED ACROSS THE WARNED AREA.
FLASH FLOODING NO LONGER APPEARS TO BE A THREAT.
LAT...LON 3116 9397 3150 9397 3197 9289 3177 9297
3172 9296 3162 9288 3152 9273 3137 9290
3135 9300 3136 9338 3128 9344 3127 9352
3119 9356
$$
12What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Sep 14, 4:08 AM CDT, 3 hours 5 minutes earlier.
Area forecast discussion, Sep 14, 4:08 AM CDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
408 AM CDT SUN SEP 14 2008
.DISCUSSION...
ANALYSIS SHOW THAT IKE IS NOW IN NORTHWEST ARKANSAS JUST EAST OF
FORT SMITH. HE IS NOW DOWN TO A DEPRESSION AND WINDS ACROSS THE
AREA HAVE DROPPED OFF ACCORDINGLY. WE WILL LEAVE THE LAKE WIND
ADVISORY IN EFFECT THROUGH 700 AM...AND OUR TORNADO WATCH FOR OUR
EASTERN PARISHES SHOULD ALSO GO AWAY BY THAT TIME.
AN UPPER LEVEL TROUGH PARKED JUST NORTHWEST OF THE AREA WILL SWING
INTO THE AREA OVER THE NEXT 12 TO 24 HOURS...AS A COLD FRONT
APPROACHES AT THE SURFACE. MOISTURE WILL LINGER IN THE LOWER
LEVELS THIS MORNING...BUT MID TO UPPER LEVEL DRY AIR WILL MOVE IN
BEHIND IKE WITH THIS TROUGH. A SIGNIFICANT AMOUNT OF MOISTURE AND
LIFT WILL LINGER OVER THE SE PARISHES IN THE CWA...THUS LEFT A
CHANCE OF RAIN IN THE FORECAST FOR TODAY.
THE ATMOSPHERE DRYS OUT RAPIDLY AS WE START THE WORK WEEK...WITH
POPS DROPPING OUT OF THE FORECAST THROUGH NEXT WEEKEND. DECIDED TO
STAY NEAR GUIDANCE ON SHORT TERM AND EXTENDED TEMPS.
ELEVEN
&&
.AVIATION...
THE CENTER OF CIRCULATION FOR TD IKE WAS CENTERED NEAR RUE AS OF
8Z...WITH ATTENDANT COLD FRONT EXTENDING SW TO NEAR OSA...TO JUST
E OF CRS. MEANWHILE...EXTENSIVE MVFR CIGS PERSIST AHEAD OF THE
FRONT ACROSS EXTREME NE TX/SW AR/N LA...WITH A COUPLE OF FEEDER
BANDS EXTENDING ACROSS NE LA/CNTRL LA...WHICH WILL AFFECT THE MLU
TERMINAL THROUGH 10-11Z...AND SOUTH THEREOF THROUGH LATE
MORNING/MIDDAY. AS THE CENTER CONTINUES TO ACCELERATE NE INTO THE
MID MS VALLEY THIS MORNING...THE FRONT IS EXPECTED TO SHIFT SE
INTO SW AR/E TX/N LA THROUGH EARLY AFTERNOON...BRINGING ABOUT
DRIER AIR IN WAKE OF THE FROPA. COULD SEE A FEW WIND GUSTS TO
25KTS THROUGH MID MORNING ACROSS THE AR TERMINALS BEFORE THE
PRESSURE GRADIENT RELAXES AS THE REMNANTS OF IKE DEPART THE AREA.
OTHERWISE...MVFR CIGS WILL LIFT AND BECOME A BKN VFR CU FIELD
ACROSS MUCH OF SW AR/N LA...BUT WILL SCATTER OUT BY 00Z. LOOK FOR
WSW WINDS THIS MORNING TO BECOME MORE NW 10-15KTS BY MIDDAY...WITH
OCCASIONAL HIGHER GUSTS THROUGH 00Z...BEFORE DIMINISHING TO
5-10KTS OVERNIGHT. DESPITE THE ABUNDANT RAINFALL AREAWIDE
ASSOCIATED WITH IKE...WINDS AND DRIER AIR ADVECTING IN WAKE OF THE
FROPA WILL LIMIT ANY BR DEVELOPMENT OVERNIGHT. /15/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 85 64 83 56 81 / 10 10 0 0 0
MLU 84 63 81 56 81 / 30 10 0 0 0
DEQ 84 57 81 50 80 / 0 10 0 0 0
TXK 85 60 82 54 81 / 0 10 0 0 0
ELD 84 61 81 55 80 / 10 10 0 0 0
TYR 84 61 82 56 81 / 0 10 0 0 0
GGG 85 62 82 55 81 / 0 10 0 0 0
LFK 86 64 82 55 81 / 10 10 0 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 7 AM CDT THIS MORNING FOR THE FOLLOWING
ZONES: ARZ050-051-059>061-070>073.
LA...LAKE WIND ADVISORY UNTIL 7 AM CDT THIS MORNING FOR THE FOLLOWING
ZONES: LAZ001>006-010>014-017>022.
OK...LAKE WIND ADVISORY UNTIL 7 AM CDT THIS MORNING FOR THE FOLLOWING
ZONES: OKZ077.
TX...LAKE WIND ADVISORY UNTIL 7 AM CDT THIS MORNING FOR THE FOLLOWING
ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.
&&
11/15Hazardous weather outlook, Sep 14, 6:00 AM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 600 AM CDT SUN SEP 14 2008 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-141700- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 600 AM CDT SUN SEP 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SHOWERS AND ISOLATED THUNDERSTORMS WILL LINGER ACROSS THE SOUTHERN PORTIONS OF THE AREA THIS MORNING. THE SEVERE WEATHER THREAT IS DECREASING WITH TIME...AS DRIER AIR RETURNS TO THE MID AND UPPER LEVELS OF THE ATMOSPHERE. IF RAIN PERSIST TO TRAIN OVER GRANT AND LA SALLE PARISHES TODAY...WE MAY SEE SOME MINOR FLOODING. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER...HAM RADIO OPERATOR...AND EMERGENCY MANAGEMENT PERSONNEL...SHOULD NOT BE NEEDED TODAY AND TONIGHT. 11
In the hours before
Local storm report, Sep 14, 5:12 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SHREVEPORT LA
512 AM CDT SUN SEP 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 AM HURRICANE LUFKIN 31.33N 94.73W
09/13/2008 ANGELINA TX ASOS
MEASURED GUST OF 53 MPH AT LUFKIN ASOS
0723 AM HURRICANE LUFKIN 31.33N 94.73W
09/13/2008 ANGELINA TX ASOS
MEASURED WIND GUST OF 55 MPH AT THE LUFKIN AIRPORT ASOS
0755 AM HURRICANE LUFKIN 31.33N 94.73W
09/13/2008 ANGELINA TX BROADCAST MEDIA
NUMEROUS TREES DOWN ALL OVER THE COUNTY. ISOLATED POWER
OUTAGES SOUTH AND WEST OF LUFKIN, INCLUDING THE HUDSON
COMMUNITY. ONE TREE WAS DOWN ON HIGHWAY 59 NORTH OF
LUFKIN.
0800 AM HURRICANE LUFKIN 31.33N 94.73W
09/13/2008 ANGELINA TX BROADCAST MEDIA
ROOF BLOWN OFF OF A BARN SOUTH OF LUFKIN
0859 AM HURRICANE LUFKIN 31.33N 94.73W
09/13/2008 ANGELINA TX ASOS
MEASURED 59 MPH WIND GUST AT THE LUFKIN AIRPORT ASOS.
0915 AM HURRICANE 15 S NATCHITOCHES 31.54N 93.10W
09/13/2008 NATCHITOCHES LA LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWN ACROSS THE SOUTHERN
SECTIONS OF THE PARISH.
0932 AM HURRICANE LUFKIN 31.33N 94.73W
09/13/2008 ANGELINA TX ASOS
MEASURED ASOS WIND GUST OF 62 MPH AT LUFKIN AIRPORT
0950 AM HURRICANE 10 SE NACOGDOCHES 31.51N 94.53W
09/13/2008 NACOGDOCHES TX LAW ENFORCEMENT
DAMAGE TO TREES AND BUILDINGS NEAR THE WODEN SCHOOL ALONG
FM 226 SOUTH OF THE WODEN COMMUNITY
0955 AM HURRICANE LUFKIN 31.33N 94.73W
09/13/2008 ANGELINA TX ASOS
MEASURED ASOS WIND GUST OF 69 MPH AT LUFKIN AIRPORT
1000 AM HURRICANE NACOGDOCHES 31.61N 94.65W
09/13/2008 NACOGDOCHES TX BROADCAST MEDIA
LARGE TREE WAS UPROOTED BY STRONG WINDS AND THE TREE FELL
ON A HOUSE. HOME OCCUPANT INSIDE WAS UNINJURED.
1000 AM HURRICANE CENTER 31.79N 94.18W
09/13/2008 SHELBY TX LAW ENFORCEMENT
COUNTY WIDE POWER OUTAGES AND DOWNED TREES AND POWERLINES
1000 AM HURRICANE NACOGDOCHES 31.61N 94.65W
09/13/2008 NACOGDOCHES TX BROADCAST MEDIA
LARGE TREE WAS UPROOTED AND FELL ON HOUSE ON SOUTH ST.
1000 AM HURRICANE SAN AUGUSTINE 31.53N 94.11W
09/13/2008 SAN AUGUSTINE TX LAW ENFORCEMENT
PHONE AND POWER LINES DOWN COUNTY WIDE. TREES DOWN COUNTY
WIDE WITH MANY STREETS IMPASSABLE DUE TO DEBRIS. ONE CAR
DAMAGED BY FALLING TREE.
1157 AM FUNNEL CLOUD DIXIE INN 32.59N 93.33W
09/13/2008 WEBSTER LA BROADCAST MEDIA
REPORT RELAYED THROUGH MEDIA...PUBLIC SAW FUNNEL CLOUD
AND POSSIBLE TORNADO BRIEFLY TOUCH DOWN NEAR DIXIE INN.
1230 PM TSTM WND DMG 3 NNE RUSTON 32.57N 92.62W
09/13/2008 LINCOLN LA AMATEUR RADIO
SEVERAL TREES DOWN NEAR HWY 33. POSSIBLE TORNADO
1230 PM HURRICANE 3 W GARY CITY 32.03N 94.42W
09/13/2008 PANOLA TX AMATEUR RADIO
AMATEUR WEATHER STATION 15 FT OFF GROUND MEASURED 85 MPH
WIND GUST. NUMEROUS LARGE TREES DOWNED ON THE EAST END OF
LAKE MURVAUL.
0100 PM TROPICAL STORM 3 NNW WHITEHOUSE 32.27N 95.24W
09/13/2008 SMITH TX PUBLIC
TREES REPORTED DOWN ON RHONES QUARTER RD BETWEEN
WHITEHOUSE AND TYLER.
0115 PM TROPICAL STORM FARMERVILLE 32.77N 92.40W
09/13/2008 UNION LA LAW ENFORCEMENT
UNION SHERIFFS OFFICE REPORTED 2 PEOPLE FREED AFTER BEING
TRAPPED UNDER A FALLEN TREE.
0115 PM FUNNEL CLOUD 1 ESE OLLA 31.89N 92.22W
09/13/2008 LA SALLE LA PUBLIC
SPOTTER REPORTS A FUNNEL CLOUD NEAR THE AIRPORT IN OLLA.
0130 PM FUNNEL CLOUD 4 WNW CLARKS 32.05N 92.21W
09/13/2008 CALDWELL LA TRAINED SPOTTER
FUNNEL CLOUD, POSSIBLY A TORNADO, REPORTED NEAR BUTLER
BRIDGE RD BY A TRAINED SPOTTER.
0145 PM TSTM WND DMG SMACKOVER 33.36N 92.73W
09/13/2008 UNION AR LAW ENFORCEMENT
SEVERAL TREES AND POWERLINES DOWN ACROSS THE CITY. SOME
HOUSES WITH ROOF DAMAGE. POWER IS OUT TO MUCH OF THE
CITY.
0155 PM TROPICAL STORM 2 N JACKSONVILLE 31.99N 95.26W
09/13/2008 CHEROKEE TX TRAINED SPOTTER
MEASURED WIND SPEED OF 42 MPH GUSTING TO 61 MPH.
0215 PM FUNNEL CLOUD 8 W COLUMBIA 32.10N 92.21W
09/13/2008 CALDWELL LA EMERGENCY MNGR
SHERIFF DEPUTY REPORTED A FUNNEL CLOUD ABOUT 2 MILES EAST
OF THE COMMUNITY OF COTTON PLANT ON HWY 126.
0215 PM TROPICAL STORM 8 SW WASKOM 32.40N 94.16W
09/13/2008 HARRISON TX NWS EMPLOYEE
THREE LARGE TREES DOWN ALONG OLD TOWN ROAD.
0229 PM FUNNEL CLOUD 5 W STERLINGTON 32.69N 92.15W
09/13/2008 UNION LA LAW ENFORCEMENT
UNION PARISH SHERIFFS OFFICE REPORTED A FUNNEL CLOUD
ABOUT 2 MILES TO THE EAST OF ROCKY BRANCH.
0231 PM TROPICAL STORM 3 WSW SHREVEPORT 32.45N 93.84W
09/13/2008 CADDO LA ASOS
56 MPH WIND GUST OBSERVED AT THE SHREVEPORT NATIONAL
WEATHER SERVICE FORECAST OFFICE.
0247 PM TROPICAL STORM 3 S LONGVIEW 32.47N 94.76W
09/13/2008 GREGG TX ASOS
EAST TEXAS REGIONAL AIRPORT ASOS REPORTED A 49KT WIND
GUST.
0300 PM TROPICAL STORM GLADEWATER 32.54N 94.95W
09/13/2008 GREGG TX AMATEUR RADIO
SEVERAL TREES DOWN ACROSS GREGG CO, INCLUDING ONE ON A
HOUSE IN GLADEWATER.
0330 PM TROPICAL STORM CARTHAGE 32.15N 94.34W
09/13/2008 PANOLA TX AMATEUR RADIO
OVER 3,000 WITHOUT POWER IN CARTHAGE TX AND ACROSS PANOLA
CO.
0330 PM TROPICAL STORM MARSHALL 32.54N 94.35W
09/13/2008 HARRISON TX AMATEUR RADIO
OVER 12,000 WITHOUT POWER IN MARSHALL TX, AND ACROSS
HARRISON CO.
0330 PM TROPICAL STORM LONGVIEW 32.52N 94.76W
09/13/2008 GREGG TX AMATEUR RADIO
OVER 12,000 WITHOUT POWER IN LONGVIEW TX AND ACROSS GREGG
CO.
0330 PM TROPICAL STORM TYLER 32.33N 95.30W
09/13/2008 SMITH TX BROADCAST MEDIA
TREE DOWN ON A HOUSE ON GLENVIEW AVE. NEAR U OF TX TYLER
CAMPUS. ONE OCCUPANT REPORTED TRAPPED INSIDE.
0330 PM TROPICAL STORM TYLER 32.33N 95.30W
09/13/2008 SMITH TX BROADCAST MEDIA
OVER 60,000 PEOPLE IN TYLER AND ACROSS SMITH COUNTY
WITHOUT POWER AS OF 320 PM CDT.
0340 PM FUNNEL CLOUD 3 W RINGGOLD 32.33N 93.34W
09/13/2008 BIENVILLE LA LAW ENFORCEMENT
SHERIFFS OFFICE REPORTS A FUNNEL CLOUD JUST TO THE WEST
OF RINGGOLD.
0400 PM TROPICAL STORM SHREVEPORT 32.47N 93.80W
09/13/2008 CADDO LA UTILITY COMPANY
MORE THAN 17,600 WITHOUT POWER ACROSS CADDO AND BOSSIER
PARISHES AS OF 400 PM CDT.
0415 PM TROPICAL STORM BENTON 32.69N 93.74W
09/13/2008 BOSSIER LA FIRE DEPT/RESCUE
EMERGENCY MANAGEMENT REPORTS TREES BLOCKING HWY 3 NEAR
BENTON.
0435 PM TROPICAL STORM WASKOM 32.48N 94.06W
09/13/2008 HARRISON TX AMATEUR RADIO
TREES DOWN BLOCKING HWY 80 WITHIN CITY LIMITS.
0436 PM TROPICAL STORM MOORINGSPORT 32.68N 93.96W
09/13/2008 CADDO LA AMATEUR RADIO
TREES DOWN AT THE INTERSECTION OF HWY 1 AND LA 538,
BLOCKING THE ROADS.
0440 PM TROPICAL STORM BENTON 32.69N 93.74W
09/13/2008 BOSSIER LA FIRE DEPT/RESCUE
EMERGENCY MANAGEMENT REPORTS A TREE BLOWN DOWN ONTO A
HOUSE AT HWY 3 AND CRESTWOOD CIRCLE.
0515 PM TROPICAL STORM SHREVEPORT 32.47N 93.80W
09/13/2008 CADDO LA FIRE DEPT/RESCUE
TREE REPORTED FALLEN ON A HOUSE NEAR THE INTERSECTION OF
CORNWELL AND JORDAN ROADS.
0520 PM TROPICAL STORM 2 N GREENWOOD 32.47N 93.97W
09/13/2008 CADDO LA AMATEUR RADIO
TREE BLOCKING HWY 169 NEAR GREENWOOD.
0540 PM TROPICAL STORM NW SHREVEPORT 32.47N 93.80W
09/13/2008 CADDO LA NEWSPAPER
*** 2 INJ *** TREE BLOWN ONTO A HOME ON JEFFERSON PAGE
RD. TWO INJURIES REPORTED.
0551 PM TROPICAL STORM 3 SE SHREVEPORT 32.44N 93.77W
09/13/2008 CADDO LA EMERGENCY MNGR
MAJOR GAS LEAK NEXT TO DOWNED, LIVE POWERLINES ON
BURLINGAME DR NEAR W 70TH ST.
0600 PM TROPICAL STORM HAUGHTON 32.53N 93.51W
09/13/2008 BOSSIER LA PUBLIC
A TREE WAS BLOWN ONTO A HOME AT HWY 157 NEAR PRINCETON
RD.
&&
BPARKERThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 11:33 PM CDT | Lake Wind Advisory | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 7 hr |
| Sep 13, 8:27 PM CDT | Tornado Warning | SHV | Natchitoches | 33 min |
| Sep 13, 8:37 PM CDT | Tornado Warning | SHV | Jackson, Natchitoches, Winn | 23 min |
| Sep 13, 9:22 PM CDT | River Flood Warning | SHV | Webster | 12 hr |
| Sep 13, 11:31 PM CDT | Tornado Warning | SHV | Grant, Winn | 29 min |
| Sep 14, 2:43 AM CDT | Areal Flood Advisory | SHV | Jackson, Ouachita | 2 hr |
| Sep 14, 9:12 AM CDT | Flash Flood Warning | SHV | Caldwell, Grant, LaSalle, Winn | 2 hr |
Nearby
Flash Flood Warnings in Louisiana, 2008Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.